Hi EASF and welcome!
I have had pretty similar circumstances to you, where I started off at 300mg, and after a while I started to feel a little overmedicated so came down to 220mg. The coming down to 220mg was pretty painless, and I didn't feel too much at all.
However, when I decided I wanted to taper down from that, it was not as easy at all, even though I was only dropping in 2 or 1mg increments.
Maybe it's the frequency that you're dropping that's the problem? For some people, it can take from 7-14 days to adjust to a drop in dose, so if you're going every week, but your body's taking 2 weeks to adjust, that's going to cause problems as all the drops are going to catch up with each other.
The other reason could be that maybe you're just not ready for tapering at the moment? That doesn't necessarily mean you're never going to be ready, just that it's not the right time just now. Do you have other stuff going on in your life that could be causing stress and making a taper more difficult etc?
Either way, if the taper's making you feel bad, probably the best thing you can do is have a break from it, reassess where you're at, and then decide what you want to do, be that go back up a bit to where you feel comfortable, or resume the taper again after the break, but at a slower pace.
One thing though, you should never start or continue a taper from a point where you're not feeling 100%, as the lower and lower the dose goes, the more bad you're going to feel and that can be a huge relapse trigger, which is the last thing you need after all the hard work you've put in!
Good luck, and please let us know how it goes!!